# SDR AALA202308022746

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,003 hours, 17,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE AT SEAT 12D. REPLACED POWER SUPPLY PER AMM 33-51-06.
